- -

Domain of existence for the solution of some IVP's and BVP's by using an efficient ninth-order iterative method

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Domain of existence for the solution of some IVP's and BVP's by using an efficient ninth-order iterative method

Show full item record

Cevallos, F.; Hueso, JL.; Martínez Molada, E.; Howk, CL. (2020). Domain of existence for the solution of some IVP's and BVP's by using an efficient ninth-order iterative method. Mathematical Methods in the Applied Sciences. 43(14):7934-7947. https://doi.org/10.1002/mma.5696

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/161975

Files in this item

Item Metadata

Title: Domain of existence for the solution of some IVP's and BVP's by using an efficient ninth-order iterative method
Author: Cevallos, Fabricio Hueso, José L. Martínez Molada, Eulalia Howk, Cory L.
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this paper, we consider the problem of solving initial value problems and boundary value problems through the point of view of its continuous form. It is well known that in most cases these types of problems are ...[+]
Subjects: Computational efficiency , Iterative methods , Nonlinear equations , Order of convergence , Semilocal convergence
Copyrigths: Reserva de todos los derechos
Source:
Mathematical Methods in the Applied Sciences. (issn: 0170-4214 )
DOI: 10.1002/mma.5696
Publisher:
John Wiley & Sons
Publisher version: https://doi.org/10.1002/mma.5696
Conference name: Mathematical Modelling in Engineering & Human Behaviour 2018. 20th Edition of the Mathematical Modelling Conference Series at the Institute for Multidisciplinary Mathematics
Conference place: Valencia, España
Conference date: Julio 16-18,2018
Project ID:
MINISTERIO DE ECONOMIA Y EMPRESA/MTM2014-52016-C2-2-P
GENERALITAT VALENCIANA/PROMETEO/2016/089
info:eu-repo/grantAgreement/AEI/Plan Estatal de Investigación Científica y Técnica y de Innovación 2017-2020/PGC2018-095896-B-C22/ES/DISEÑO, ANALISIS Y ESTABILIDAD DE PROCESOS ITERATIVOS APLICADOS A LAS ECUACIONES INTEGRALES Y MATRICIALES Y A LA COMUNICACION AEROESPACIAL/
Thanks:
Spanish Ministry of Science and Innovation. Grant Number: MTM2014- 52016-C2-2-P Generalitat Valenciana Prometeo. Grant Number: 2016/089
Type: Artículo Comunicación en congreso

References

Porter, D., & Stirling, D. S. G. (1990). Integral equations. doi:10.1017/cbo9781139172028

Cordero, A., Hueso, J. L., Martínez, E., & Torregrosa, J. R. (2013). Generating optimal derivative free iterative methods for nonlinear equations by using polynomial interpolation. Mathematical and Computer Modelling, 57(7-8), 1950-1956. doi:10.1016/j.mcm.2012.01.012

Ortega, J. M. (1968). The Newton-Kantorovich Theorem. The American Mathematical Monthly, 75(6), 658. doi:10.2307/2313800 [+]
Porter, D., & Stirling, D. S. G. (1990). Integral equations. doi:10.1017/cbo9781139172028

Cordero, A., Hueso, J. L., Martínez, E., & Torregrosa, J. R. (2013). Generating optimal derivative free iterative methods for nonlinear equations by using polynomial interpolation. Mathematical and Computer Modelling, 57(7-8), 1950-1956. doi:10.1016/j.mcm.2012.01.012

Ortega, J. M. (1968). The Newton-Kantorovich Theorem. The American Mathematical Monthly, 75(6), 658. doi:10.2307/2313800

Ahmad, F., Rehman, S. U., Ullah, M. Z., Aljahdali, H. M., Ahmad, S., Alshomrani, A. S., … Sivasankaran, S. (2017). Frozen Jacobian Multistep Iterative Method for Solving Nonlinear IVPs and BVPs. Complexity, 2017, 1-30. doi:10.1155/2017/9407656

Argyros, I. K., & Hilout, S. (2013). On the local convergence of fast two-step Newton-like methods for solving nonlinear equations. Journal of Computational and Applied Mathematics, 245, 1-9. doi:10.1016/j.cam.2012.12.002

Argyros, I. K., Ezquerro, J. A., Gutiérrez, J. M., Hernández, M. A., & Hilout, S. (2011). On the semilocal convergence of efficient Chebyshev–Secant-type methods. Journal of Computational and Applied Mathematics, 235(10), 3195-3206. doi:10.1016/j.cam.2011.01.005

Ezquerro, J. A., Grau-Sánchez, M., Hernández, M. A., & Noguera, M. (2013). Semilocal convergence of secant-like methods for differentiable and nondifferentiable operator equations. Journal of Mathematical Analysis and Applications, 398(1), 100-112. doi:10.1016/j.jmaa.2012.08.040

Qin, X., Dehaish, B. A. B., & Cho, S. Y. (2016). Viscosity splitting methods for variational inclusion and fixed point problems in Hilbert spaces. Journal of Nonlinear Sciences and Applications, 09(05), 2789-2797. doi:10.22436/jnsa.009.05.74

Zheng, L., & Gu, C. (2012). Semilocal convergence of a sixth-order method in Banach spaces. Numerical Algorithms, 61(3), 413-427. doi:10.1007/s11075-012-9541-6

Polyanin, A. (1998). Handbook of Integral Equations. doi:10.1201/9781420050066

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record